# SDR DALA2022090906014

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,650 hours, 29,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8938126) DURING INSPECTION FOUND DOOR 1 RIGHT ASSIST HANDLE TO OPEN , CLOSE DOOR IS BROKEN. REPLACED DOOR ASSIST BUNDLE PER B737 AMM 52-11.
